References

  1. Collinson C.D. Special quadratic first integrals of geodesics. J. Phys. A: Gen. Phys. 1971, 4 (6), 756-760. doi: 10.1088/0305-4470/4/6/002
  2. Eisenhart L.P. Symmetric tensors of the second order whose first covariant derivatives are zero. Trans. Amer. Math. Soc. 1923, 25 (2), 297-306. doi: 10.2307/1989258
  3. Eisenhart L.P. Riemannian Geometry. Princeton University Press, Princeton, N. J., 1949.
  4. Golab S. On semi-symmetric and quarter-symmetric linear connections. Tensor (N.S.) 1975, 29, 249-254.
  5. Hauser I., Malihot R.J. Structural equations for Killing tensors of order two. I. J. Math. Phys. 1975, 16, 1625-1629. doi: 10.1063/1.522407
  6. Hayden H.A. Subspaces of a space with torsion. Proc. London Math. Soc. (3) 1932, 34, 27-50. doi: 10.1112/plms/s2-34.1.27
  7. Levine J., Katzin G.H. On the number of special quadratic first integrals in affinely connected and Riemannian spaces. Tensor (N.S.) 1968, 113-118.
  8. Levine J., Katzin G. H. Conformally flat spaces admitting special quadratic first integrals, I. Symmetric spaces. Tensor (N.S.) 1968, 19, 317-328.
  9. Levy H. Symmetric tensors of the second order whose covariant derivatives vanish. Ann. of Math. (2) 1925, 27 (2), 91-98. doi: 10.2307/1967964
  10. O'Neill B. Semi-Riemannian geometry with applications to relativity. Academic Press, 1983.
  11. Patterson E.M. On symmetric recurrent tensors of the second order. Q. J. Math. 1952, 2, 151-158.
  12. Prasad B. A pseudo projective curvature tensor on a Riemannian manifold. Bull. Calcutta Math. Soc. 2002, 94 (3), 163-166.
  13. Sharma R. Second order parallel tensor in real and complex space forms. Internat. J. Math. Math. Sci. 1989, 12 (4), 787-790.
  14. Stavre P. On the index of a conformally symmetric Riemannian space. An. Univ. Craiova Mat. Fiz.-Chim. 1981, 9, 35-39.
  15. Stavre P. On the S-concircular and S-conharmonic connections. Tensor (N.S.) 1982, 38, 103-107.
  16. Stavre P., Smaranda D. On the index of a conformal symmetric Riemannian manifold with respect to the semisymmetric metric connection of K. Yano. An. Ştiinţ. Univ. Al. I. Cuza Iaşi. Mat. (N.S.) 1982, 28 (1), 73-78.
  17. Thomas T.Y. The decomposition of Riemann spaces in the large. Monatsh. Math. Phys. 1939, 47, 388-418.
  18. Tripathi M.M., Gupta P., Kim J.-S. Index of quasi-conformally symmetric semi-Riemannian manifolds. Int. Jour. Math. Math. Sci. 2012, 2012, 461383.
  19. Tripathi M.M., Gupta P. ${\mathcal T}$-curvature tensor on a semi-Riemannian manifolds. J. Adv. Math. Stud. 2011, 4 (1), 117-129.
  20. Walker M., Penrose R. On quadratic first integrals of the geodesic equations for type $\{22\}$ spacetimes. Comm. Math. Phys. 1970, 18, 265-274. doi: 10.1007/BF01649445
  21. Yano K. Concircular transformations. In: Concircular Geometry, 1. Proc. Imp. Acad. Tokyo., Tokyo, 1940. 16, 195-200.
  22. Yano K. On semi-symmetric metric connection. Rev. Roumaine Math. Pures Appl. 1970, 15, 1579-1586.
  23. Yano K. The Hayden connection and its applications. Southeast Asian Bull. Math. 1982, 6 (2), 96-114.
  24. Yano K., Bochner S. Curvature and Betti numbers. In: Annals of Mathematics Studies, 32. Princeton Univ. Press, 1953.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.